Translator Disclaimer
September, 1974 Fisher Information and Spline Interpolation
Peter J. Huber
Ann. Statist. 2(5): 1029-1033 (September, 1974). DOI: 10.1214/aos/1176342822

Abstract

It is shown that among all cumulative distribution functions passing through $k \geqq 2$ given points there is a unique one with minimal Fisher information; it is obtained by a curious type of spline interpolation. This answers some questions raisd by D. G. Kendall and J. W. Tukey.

Citation

Download Citation

Peter J. Huber. "Fisher Information and Spline Interpolation." Ann. Statist. 2 (5) 1029 - 1033, September, 1974. https://doi.org/10.1214/aos/1176342822

Information

Published: September, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0289.62032
MathSciNet: MR356352
Digital Object Identifier: 10.1214/aos/1176342822

Subjects:
Primary: 62G05
Secondary: 41A15

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2 • No. 5 • September, 1974
Back to Top